# SDR ASAA1159279

- Difficulty date: March 17, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 16,869 hours, 5,301 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC11593
- Condition: Faulty
- Location: Apu
- Part time: 4,089 hours, 3,975 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START FAULT LIGHT ON.  ACCOMPLISHED APU BITE TEST.  FOUND FAULT CODES: 49 31175 49 52192 49 31160 49 31168 & 49 52188.  REPLACED APU FUEL CONTROL UNIT REF MM 49 31 11 000 801 / 49 31 11 400 80.  PERFORMED FUEL CONTROL UNIT INSTALLATION TEST NO DEFECTS NOTED.  PERFORMED APU BITE PROCEDURE NO CURRENT MAINT MESSAGES.
